# SDR WX0A2014092572168

- Difficulty date: September 23, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 32,036 hours, 22,923 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WORK CARD 25-831-002 DOOR ESCAPE SLIDE, L2 DOOR SLIDE ENGAGED & DEPLOYED.  REMOVED L2 SLIDE IAW AMM 25-62-44-000-010-A.  FOR SLIDE INSTALLATION REFERENCE WORK ORDER 00235140.
